# SDR SWAA2022012004141

- Difficulty date: April 11, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CAP SUPPORT ANGLE ON AFT SIDE OF STA 294 RBL 51 IS CORRODED / ON T-CAP SUPPORT ANGLE AFT SIDE STA 294 RBL 51 BLENDED CORROSION IAW B737-700 SRM 51-10-02-0G-0. MATERIAL LOSS 50%; FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-10-51-1A-1. REMOVED AND REPLACED ANGE IAW DWG 141A 5502 REV C; DWG 140A9810 REV B AND B737-700 SRM 51-40-02-0G-0. APPLIED CIC TO ANGLE AND ADJACENT AREA IAW B737-700 AMM 51-21-91-620-802. TAG A18933
